×

zbMATH — the first resource for mathematics

Endomorphismenringe freier Moduln. (English. Russian original) Zbl 0214.29205
Sib. Math. J. 7, 923-927 (1966); translation from Sib. Mat. Zh. 7, 1161-1167 (1966).

MSC:
16S50 Endomorphism rings; matrix rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Bass, Finite Homologica Dimension and Homological Generalizations of Semiprimary Ring, Trans. Amer. Math. Soc.95, No. 3, 466-488 (1960). · Zbl 0094.02201 · doi:10.1090/S0002-9947-1960-0157984-8
[2] S. U. Chase, Direct Product of Modules, Trans. Amer. Math. Soc.,97, No. 3, 457-473 (1960). · Zbl 0100.26602 · doi:10.1090/S0002-9947-1960-0120260-3
[3] H. Cartan and S. Eilenberg, Homological Algebra, Princeton (1956). · Zbl 0075.24305
[4] J. Maeda, On a Ring Whose Principal Right Ideals Generated by Idempotents Form a Lattice, J. Sci. Hiroshima Univ., Ser. A,24, No. 4, 509-525 (1960). · Zbl 0204.04503
[5] G. W. Wolfson, Bear Ring of Endomorphisms, Math. Ann.,143, 19-28 (1961). · Zbl 0103.02202 · doi:10.1007/BF01351889
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.